Facebook Pixel
Q: 

Oxycodone withdrawal

By March 27, 2018 - 9:41pm
 
Rate This

I've been tapering off oxycodone alone and I wonder how bad it will get.

Add a Comment1 Comments

HERWriter Guide

Hello Darla123
Thank you for writing.
Congrats on making this decision - I'm sure it isn't easy. My advice is to find a pain management support group for this rather than going it alone. Addiction is best served openly and with constant support.
You have not said how it's going so far - but if weaned properly, you may find it goes well enough.
Best,
Susan

March 28, 2018 - 6:15am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Addictions

Get Email Updates

Addictions Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!